MIRELA TIGLIS, ANDREEA MESTER, TUDOR HURMUZACHE, CAMELIA CRISTINA DIACONU, RAZVAN ION FLORIN DRAGOMIRESCU, LOREDANA MIHAELA OPREA, OVIDIU GABRIEL BRATU, TIBERIU PAUL NEAGU, BOGDAN SOCEA, IOAN LASCAR, IOANA MARINA GRINTESCU INTRAOPERATIVE ANAPHYLACTIC SHOCK FOLLOWING CEFUROXIME-AXETIL ROUTINE TEST CASE REPORT AND LITERATURE REVIEW Approximately 72% of patients with anaphylaxis present cardio-vascular manifestations, with only few reported cases of cardiogenic shock and cardiac arrest. Cephalosporins are the most used antibiotics for prophylaxis in the perioperative period with a prevalence of allergic reactions between 1-3%. Cefuroxime, a second-generation semisynthetic cephalosporin, presents relatively rare anaphylactic reactions (0.015%). Kounis syndrome is characterized by appearance of acute coronary syndrome in the presence of platelets, basophils or mast cells activation, due to an allergic reaction, hypersensitivity, anaphylactic reaction or shock. We report a rare case of a 53-year-old female patient with intraoperative anaphylactic shock following Cefuroxime-axetil routine test, complicated with Kounis syndrome and finally with cardiac arrest.